Funnel Cloud, Marion
- When
- April 21, 12:35 PM CST
- Where
- Marion County, 15 mi E of Hamilton
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.137, -87.887 (the zone’s center; the record gives no point)
Reported at the intersection of AL 129 and US 278.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Apr 21, 4:29 AM CST, 8 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 AM CDT FRI APR 21 2006 .DISCUSSION... AFTER A FEW DAYS OF RATHER SIGNIFICANT HAIL PRODUCING THUNDERSTORMS ...WE ARE POISED FOR ANOTHER ROUND OF SEVERE WEATHER TODAY AND TONIGHT. THEN THINGS BEGIN TO QUIET DOWN FOR A FEW DAYS. FAIRLY CONFIDENT A FEW STORMS IN THE PAST SEVERAL HOURS PRODUCED HAIL UP TO THE SIZE OF GOLF BALLS...ACROSS WALKER, WINSTON, TUSCALOOSA, AND FAYETTE COUNTIES...ALTHOUGH NO REPORTS OF THAT SIZE HAVE COME IN JUST YET. STILL A FEW THUNDERSTORMS LURKING AROUND BUT THEY HAVE LOST INTENSITY FOR THE TIME BEING. COMPLEX WEATHER SCENARIO SETTING UP FOR THE NEXT 30 HOURS ACROSS CENTRAL ALABAMA. NOW TO THE DETAILS... 1) STORMS ACROSS THE FORECAST AREA THIS MORNING HAVE DEVELOPED WITH THE AIDE OF RESIDUAL BOUNDARIES AND INCREASED LOW LEVEL BOUNDARY LAYER FLOW. EXPECT THESE STORMS TO CONTINUE TO WEAKEN EARLY THIS MORNING...ALTHOUGH SMALL HAIL COULD STILL FALL IN A FEW SPOTS THROUGH 8 AM. 2) MCS ACROSS NORTH CENTRAL MISSISSIPPI FIRING UP WITH THE HELP OF A SHORT WAVE TROUGH...SURFACE LOW ALONG COLD FRONT...AND MOISTURE CONVERGENCE NEAR THE COLD FRONT AND PRE-FRONTAL TROUGH. ALSO EXPECT THESE STORMS TO SHOW A WEAKENING TREND AS THEY APPROACH MARION AND LAMAR COUNTIES BETWEEN 7 AND 9 AM. MID TO HIGH LEVEL BLOW OFF FROM THESE STORMS SHOULD SLOW THE HEATING AND DESTABILIZATION IN NORTHERN ALABAMA. 3) POTENT MID LEVEL SHORT WAVE TROUGH AND COLD FRONT STILL SCHEDULED FOR ARRIVAL TONIGHT. A FEW SURFACE WAVES ALONG THE FRONT ARE ALSO EXPECTED WHICH MAY ENHANCE STORMS IN THEIR VICINITY. THIS IS THE TRICKY PART. CLOUDS AND SUBSIDENCE BEHIND UPPER DISTURBANCE THIS MORNING WILL LIMIT DESTABILIZATION ACROSS NORTHERN ALABAMA INITIALLY. WILL GO WITH THE IDEA THAT CONVECTION WILL FIRE LATE THIS AFTERNOON ACROSS WESTERN ALABAMA AND SPREAD EASTWARD TO ALL AREAS EXCEPT FAR SOUTHEAST THROUGH MIDNIGHT. THE MAIN SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT ESPECIALLY LATE THIS AFTERNOON AND EARLY THIS EVENING WEST OF INTERSTATE 65. STORMS THEN EXIT THE STATE EARLY SATURDAY MORNING. I WANT TO STRESS THAT THIS IS NOT A CLEAR CUT SCENARIO BY ANY MEANS. THE POTENTIAL LIFTING MECHANISM TIMING AND DEGREE OF DESTABILIZATION WILL PLAY A MAJOR ROLE IN THE DEVELOPING SITUATION. PLEASE STAY TUNED TO ADDITIONAL WEATHER INFORMATION THROUGHOUT THE DAY. BLOCKY UPPER LEVEL PATTERN EVOLVING VERY SLOWLY FOR THE PAST SEVERAL DAYS. LARGE UPPER CLOSED LOW SPINNING OVER THE WESTERN GREAT LAKES AND SOUTHERN STREAM MIGRATING SEVERAL SHORT WAVE TROUGHS OVER THE REGION. TWO STREAMS EXHIBIT SOME FORM OF INTERACTION OR PHASING THAT WILL SEND AN UPPER TROUGH THROUGH CENTRAL ALABAMA BY SATURDAY MORNING. THE GOOD THING WITH THIS TROUGH PASSAGE...WE ENTER NORTHWEST FLOW ALOFT AND VIRTUALLY END THUNDERSTORM CHANCES AT LEAST FROM THE SECOND HALF OF SATURDAY THROUGH MONDAY. THE NEXT FRONT ARRIVES IN THE AREA ON TUESDAY WITH THUNDERSTORMS RE-ENTERING THE FORECAST. MODEL GUIDANCE WAS CLOSE ON THE SYNOPTIC EVOLUTION BUT HAD MIXED RESULTS IN THE MASS FIELDS. TAKE A MIX OF NAM/GFS IN THE SHORT TERM AND GENERALLY ACCEPTED THE GFS IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 57 74 48 / 60 100 30 0 ANNISTON 81 58 75 50 / 40 100 30 0 BIRMINGHAM 81 56 77 55 / 60 100 20 0 TUSCALOOSA 82 56 79 53 / 60 80 0 0 CALERA 83 57 77 53 / 40 100 20 0 AUBURN 84 61 72 54 / 20 90 30 0 MONTGOMERY 87 58 77 52 / 20 90 20 0 TROY 87 62 78 50 / 10 70 30 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 75/LINHARES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1205 PM CDT FRI APR 21 2006 ALZ011>015-017>050-221130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1205 PM CDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP BETWEEN NOON AND 300 PM AND MAY PRODUCE SOME HAIL AND GUSTY WINDS. OTHERWISE WIDESPREAD SEVERE WEATHER IS POSSIBLE AREA WIDE...MAINLY LATE THIS AFTERNOON AND TONIGHT. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS UP TO 65 MPH ARE EXPECTED TO BE THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE...ESPECIALLY IN WEST ALABAMA BETWEEN 5 PM AND 10 PM. THE MORE NUMEROUS AND SEVERE THUNDERSTORMS ARE EXPECTED TO BEGIN DEVELOPING IN WEST ALABAMA BETWEEN 3 PM AND 5 PM AND SPREAD EASTWARD ACROSS THE AREA. THE ATMOSPHERE ACROSS CENTRAL ALABAMA IS MOIST AND UNSTABLE. A COLD FRONT AND UPPER LEVEL IMPULSE WILL PUSH ACROSS THE AREA TONIGHT...LIKELY PRODUCING NUMEROUS SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY AND COULD PRODUCE A FEW STRONG THUNDERSTORMS. PLEASE STAY TUNED TO LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. PLEASE STAY TUNED TO LATEST DETAILS CONCERNING THESE POTENTIAL SEVERE THUNDERSTORMS.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL CLEVELAND 33.99N 86.57W
04/20/2006 E0.75 INCH BLOUNT AL EMERGENCY MNGR
PENNY SIZE HAIL WAS OBSERVED IN AND NEAR CLEVELAND.
0336 PM HAIL GRAYSVILLE 33.63N 86.97W
04/20/2006 E0.75 INCH JEFFERSON AL PUBLIC
PENNY SIZE HAIL WAS REPORTED IN GRAYSVILLE.
0349 PM HAIL PINSON 33.68N 86.66W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL FELL IN AND AROUND PINSON.
0350 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E1.75 INCH JEFFERSON AL AMATEUR RADIO
GOLFBALL SIZE HAIL WAS OBSERVED NEAR FINLEY BLVD. AND
29TH STREET.
0353 PM FUNNEL CLOUD BESSEMER 33.38N 86.96W
04/20/2006 JEFFERSON AL AMATEUR RADIO
A FUNNEL CLOUD WAS OBSERVED NEAR I-59 AND 18TH STREET.
0401 PM HAIL 3 NE PINSON 33.71N 86.62W
04/20/2006 E0.75 INCH JEFFERSON AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED NEAR PINSON.
0405 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.50 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL FELL AT THE JEFFERSON COUNTY CIVIC CENTER AT
FINLEY BLVD.
0410 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL WAS OBSERVED APPROXIMATELY 1 MILE WEST
OF AVONDALE PARK.
0420 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.25 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL FELL IN THE BIRMINGHAM METRO AREA.
0423 PM HAIL STEELE 33.93N 86.20W
04/20/2006 E0.88 INCH ST. CLAIR AL PUBLIC
NICKEL SIZE HAIL WAS REPORTED IN STEELE.
0438 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E0.50 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL WAS REPORTED AT VALLEY AVE. AND GREEN SPRINGS
HIGHWAY.
0440 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E0.50 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL WAS REPORTED IN HOMEWOOD.
0444 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
04/20/2006 JEFFERSON AL AMATEUR RADIO
VILLAGE CREEK ROSE ABOVE THE BANKS, APPROXIMATELY 1 FOOT
ABOVE FLOOD STAGE AND PRODUCED SOME FLOODING. WATER
COVERED THE ROADWAYS NEAR VANDERBILT AND TALLAPOOSA
STREETS.
0444 PM HAIL HIGHLAND LAKE 33.89N 86.42W
04/20/2006 E0.75 INCH BLOUNT AL AMATEUR RADIO
PENNY SIZE HAIL WAS OBSERVED IN AND AROUND THE HIGHLAND
LAKE COMMUNITY.
0444 PM TSTM WND DMG RAGLAND 33.75N 86.14W
04/20/2006 ST. CLAIR AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN NEAR RAGLAND.
0444 PM HAIL E BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL WAS OBSERVED AT THE SUMMIT SHOPPING MALL
ON US HIGHWAY 280 AND INTERSTATE 459.
0455 PM HAIL STEELE 33.93N 86.20W
04/20/2006 E1.75 INCH ST. CLAIR AL AMATEUR RADIO
GOLF BALL SIZE HAIL WAS REPORTED IN STEELE.
0500 PM HAIL SE BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL WAS REPORTED NEAR THE SUMMIT SHOPPING
MALL.
0500 PM HAIL ONEONTA 33.95N 86.47W
04/20/2006 E1.75 INCH BLOUNT AL AMATEUR RADIO
GOLF BALL SIZE HAIL FELL IN AND AROUND ONEONTA.
0505 PM HAIL BESSEMER 33.38N 86.96W
04/20/2006 E0.50 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL FELL NEAR BESSEMER.
0506 PM HAIL BESSEMER 33.38N 86.96W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL WAS OBSERVED IN BESSEMER.
0509 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL WAS REPORTED ALONG INTERSTATE 59 IN
BRIGHTON. THE HAIL COMPLETELY COVERED THE INTERSTATE.
0510 PM HAIL BESSEMER 33.38N 86.96W
04/20/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS OBSERVED IN BESSEMER.
0511 PM HAIL 3 NNE BESSEMER 33.42N 86.94W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL FELL ALONG INTERSTATE 59 IN BRIGHTON.
0513 PM FUNNEL CLOUD W ANNISTON 33.66N 85.81W
04/20/2006 CALHOUN AL EMERGENCY MNGR
A FUNNEL CLOUD WAS OBSERVED ABOUT 2 MILE WEST OF THE
PELHAM RANGE.
0514 PM HAIL BIRMINGHAM 33.53N 86.80W
04/20/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED IN MIDFIELD.
0514 PM HAIL BESSEMER 33.38N 86.96W
04/20/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL FELL IN BESSEMER.
0517 PM HAIL HOOVER 33.38N 86.82W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL WAS OBSERVED IN BLUFF PARK OFF OF SHADES
CREST ROAD.
0525 PM HAIL W LEEDS 33.55N 86.56W
04/20/2006 E0.50 INCH JEFFERSON AL AMATEUR RADIO
SMALL HAIL FELL AT THE BARBOUR MOTORSPORTS PARK.
0525 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL WAS OBSERVED IN HOMEWOOD, JUST OFF OXMOOR
AND VALLEY ROADS.
0530 PM FLASH FLOOD HAYDEN 33.90N 86.75W
04/20/2006 BLOUNT AL FIRE DEPT/RESCUE
WATER COVERED TUMBLIN ROAD AND MADE IT TEMPORARILY
IMPASSABLE.
0531 PM HAIL BORDEN SPRINGS 33.93N 85.47W
04/20/2006 E0.25 INCH CLEBURNE AL FIRE DEPT/RESCUE
SMALL HAIL FELL IN BORDEN SPRINGS.
0539 PM FLASH FLOOD 5 SW TRUSSVILLE 33.58N 86.65W
04/20/2006 JEFFERSON AL AMATEUR RADIO
FLASH FLOODING NEAR HIGHWAY 11 AND 85TH STREET NEAR THE
GOLF COURSE IN ROEBUCK. THE ROAD WAS TEMPORARILY
IMPASSABLE.
0544 PM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/20/2006 JEFFERSON AL AMATEUR RADIO
FLASH FLOODING OCURRED ON LAKESHORE DRIVE AT BROOKWOOD
VILLAGE. THE ROAD WAS TEMPORARILY IMPASSABLE.
0550 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL WAS REPORTED AT VALLEY AVENUE AND OXMOOR
ROAD.
0552 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS OBSEVRED AT OXMOOR ROAD AND GREEN
SPRINGS AVENUE.
0555 PM HAIL HOMEWOOD 33.46N 86.81W
04/20/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED IN AND AROUND HOMEWOOD.
0558 PM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/20/2006 JEFFERSON AL AMATEUR RADIO
FLASH FLOODING OCCURRED AT VALLEY ROAD AND GREEN SPRINGS
AVENUE AT THE PALISADES SHOPPING CENTER IN HOMEWOOD.
0605 PM FLASH FLOOD HAYDEN 33.90N 86.75W
04/20/2006 BLOUNT AL FIRE DEPT/RESCUE
WATER LEVELS ROSE UP TO A FEW VEHICLE DOORS.
0608 PM HAIL HOOVER 33.38N 86.82W
04/20/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZE HAIL WAS REPORTED AT HIGHWAY 31 AND INTERSTATE
65 IN HOOVER.
0613 PM HAIL VERNON 33.76N 88.11W
04/20/2006 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN VERNON.
0613 PM HAIL VERNON 33.76N 88.11W
04/20/2006 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED NEAR VERNON.
0633 PM FLASH FLOOD HOOVER 33.38N 86.82W
04/20/2006 JEFFERSON AL AMATEUR RADIO
FLASH FLOODING OCCURRED NEAR INTERSTATE 459 AT THE CAHABA
RIVER. A FEW ROADS WERE TEMPORARILY IMPASSABLE.
0635 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
04/20/2006 JEFFERSON AL AMATEUR RADIO
A FEW ROADS WERE IMPASSABLE DUE TO HIGH WATER NEAR THE
CAHABA RIVER BRIDGE ON INTERSTATE 459.
0655 PM HAIL PLEASANT GROVE 33.49N 86.98W
04/20/2006 E0.88 INCH JEFFERSON AL PUBLIC
NICKEL SIZE HAIL WAS OBSERVED NEAR PLEASANT GROVE.
0734 PM HAIL NW BIRMINGHAM 33.53N 86.80W
04/20/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NMICKEL SIZE HAIL WAS REPORTED IN MCDONALDS CHAPEL.
0749 PM HAIL 3 W VERNON 33.76N 88.17W
04/20/2006 E0.50 INCH LAMAR AL EMERGENCY MNGR
SMALL HAIL WAS OBSERVED ALONG FRIENDSHIP ROAD WEST OF
VERNON.
0947 PM HAIL CALERA 33.10N 86.75W
04/20/2006 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL FELL IN THE CITY OF CALERA.
0954 PM HAIL 4 NE GUIN 34.01N 87.86W
04/20/2006 E1.00 INCH MARION AL FIRE DEPT/RESCUE
FIRE DEPARTMENT PERSONNEL REPORTED QUARTER SIZE HAIL NEAR
GUIN.
0955 PM HAIL 6 SE HAMILTON 34.08N 87.91W
04/20/2006 E1.00 INCH MARION AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN THE PEA RIDGE COMMUNITY.
1025 PM HAIL COLUMBIANA 33.18N 86.60W
04/20/2006 E0.88 INCH SHELBY AL PUBLIC
NICKEL SIZE HAIL WAS REPORTED IN COLUMBIANA.
0143 AM HAIL 2 N NORTHPORT 33.27N 87.59W
04/21/2006 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL WAS REPORTED ALONG HIGHWAY 171 AND
HIGHWAY 43.
0151 AM HAIL NORTHPORT 33.24N 87.59W
04/21/2006 E0.75 INCH TUSCALOOSA AL EMERGENCY MNGR
PENNY SIZE HAIL WAS OBSERVED IN NORTHPORT.
0230 AM HAIL 4 NW JASPER 33.89N 87.32W
04/21/2006 E1.00 INCH WALKER AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS OBSERVED IN SARAGOSSA.
0315 AM HAIL 3 WNW JASPER 33.87N 87.32W
04/21/2006 E4.25 INCH WALKER AL BROADCAST MEDIA
SOFTBALL SIZE HAIL WAS REPORTED BETWEEN SARAGOSSA AND
TOWNLEY. NO DAMAGE WAS REPORTED.
0317 AM HAIL JASPER 33.85N 87.27W
04/21/2006 E1.75 INCH WALKER AL BROADCAST MEDIA
GOLF BALL SIZE HAIL WAS REPORTED NEAR JASPER.
0617 AM HAIL HALEYVILLE 34.24N 87.62W
04/21/2006 E0.75 INCH WINSTON AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN HALEYVILLE.
0617 AM HAIL 2 W HALEYVILLE 34.24N 87.65W
04/21/2006 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN AND AROUND HALEYVILLE.
&&
LINHARESPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 3 NE GAYLESVILLE 34.30N 85.52W
04/19/2006 E1.75 INCH CHEROKEE AL EMERGENCY MNGR
GOLF BALL SIZED HAIL ON COUNTY ROAD 114 JUST NORTHEAST OF
GAYLESVILLE.
0121 PM HAIL CEDAR BLUFF 34.22N 85.60W
04/19/2006 E1.75 INCH CHEROKEE AL EMERGENCY MNGR
GOLF BALL SIZED HAIL AT THE CEDAR BLUFF POST OFFICE.
0130 PM HAIL CEDAR BLUFF 34.22N 85.60W
04/19/2006 E2.00 INCH CHEROKEE AL PUBLIC
HAIL JUST LARGER THAN GOLF BALLS DAMAGED VEHICLES ON THE
HWY 68 BRIDGE IN CEDAR BLUFF.
0139 PM HAIL FORNEY 34.09N 85.46W
04/19/2006 E1.75 INCH CHEROKEE AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN FORNEY.
0139 PM HAIL 5 SSE CENTRE 34.09N 85.64W
04/19/2006 E0.75 INCH CHEROKEE AL EMERGENCY MNGR
PENNY SIZED HAIL ON HWY 9 BETWEEN CENTRE AND PIEDMONT.
0158 PM HAIL 3 W CENTRE 34.15N 85.72W
04/19/2006 E1.75 INCH CHEROKEE AL BROADCAST MEDIA
GOLF BALL SIZED HAIL JUST WEST OF CENTRE.
0200 PM HAIL CENTRE 34.15N 85.67W
04/19/2006 E1.00 INCH CHEROKEE AL BROADCAST MEDIA
QUARTER SIZED HAIL IN CENTRE.
0216 PM HAIL 4 NE HOKES BLUFF 34.03N 85.81W
04/19/2006 E1.75 INCH ETOWAH AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN BALLPLAY.
0229 PM HAIL 5 W PIEDMONT 33.93N 85.70W
04/19/2006 E1.75 INCH CALHOUN AL BROADCAST MEDIA
GOLF BALL SIZED HAIL NEAR THE CALHOUN...CHEROKEE AND
ETOWAH COUNTY LINES.
0236 PM HAIL PIEDMONT 33.93N 85.62W
04/19/2006 E1.00 INCH CALHOUN AL TRAINED SPOTTER
QUARTER SIZED HAIL IN PIEDMONT.
0236 PM HAIL 2 N JACKSONVILLE 33.84N 85.76W
04/19/2006 E0.75 INCH CALHOUN AL TRAINED SPOTTER
PENNY SIZED HAIL JUST NORTH JACKSONVILLE.
0239 PM HAIL PIEDMONT 33.93N 85.62W
04/19/2006 E0.75 INCH CALHOUN AL POST OFFICE
PENNY SIZED HAIL IN PIEDMONT.
0301 PM HAIL 1 N NEWELL 33.45N 85.43W
04/19/2006 E0.88 INCH RANDOLPH AL LAW ENFORCEMENT
NICKEL SIZED HAIL JUST NORTH OF NEWELL
0301 PM HAIL 5 SE JACKSONVILLE 33.76N 85.70W
04/19/2006 E1.00 INCH CALHOUN AL LAW ENFORCEMENT
QUARTER SIZED HAIL IN WHITE PLAINS.
0307 PM HAIL 3 NE NEWELL 33.46N 85.40W
04/19/2006 E1.75 INCH RANDOLPH AL PUBLIC
GOLF BALL SIZED HAIL BETWEEN NEWELL AND GRAHAM.
0319 PM HAIL 3 N ROANOKE 33.19N 85.37W
04/19/2006 E0.88 INCH RANDOLPH AL PUBLIC
NICKEL SIZED HAIL JUST NORTH OF ROANOKE.
0320 PM HAIL 3 E ROANOKE 33.15N 85.32W
04/19/2006 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL COVERING THE GROUND JUST EAST OF
ROANOKE.
0330 PM HAIL WOODLAND 33.37N 85.40W
04/19/2006 E2.50 INCH RANDOLPH AL FIRE DEPT/RESCUE
TENNIS BALL SIZED HAIL REPORTED IN WOODLAND.
0332 PM HAIL 5 E LEESBURG 34.18N 85.68W
04/19/2006 E0.75 INCH CHEROKEE AL PUBLIC
PENNY SIZED HAIL EAST OF LEESBURG.
0346 PM HAIL BLOUNTSVILLE 34.08N 86.59W
04/19/2006 E1.75 INCH BLOUNT AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN BLOUNTSVILLE.
0350 PM HAIL 3 E BLOUNTSVILLE 34.08N 86.54W
04/19/2006 E1.00 INCH BLOUNT AL PUBLIC
QUARTER SIZED HAIL IN ROYAL.
0354 PM HAIL SUSAN MOORE 34.07N 86.43W
04/19/2006 E0.75 INCH BLOUNT AL PUBLIC
PENNY SIZED HAIL IN SUSAN MOORE.
0358 PM HAIL 3 NNW STROUD 33.10N 85.35W
04/19/2006 E0.50 INCH CHAMBERS AL PUBLIC
MARBLE SIZED HAIL IN WELCH.
0410 PM HAIL 2 NE CLEVELAND 34.02N 86.55W
04/19/2006 E1.75 INCH BLOUNT AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE FIVE POINTS COMMUNITY.
0412 PM HAIL 1 W KEENER 34.16N 85.97W
04/19/2006 E0.88 INCH ETOWAH AL BROADCAST MEDIA
NICKEL SIZED HAIL IN DUCK SPRINGS.
0415 PM HAIL HOKES BLUFF 33.99N 85.86W
04/19/2006 E1.00 INCH ETOWAH AL PUBLIC
QUARTER SIZED HAIL IN HOKES BLUFF.
0418 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E1.75 INCH BLOUNT AL FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL AND MINOR ROOF DAMAGE ON 2ND AVENUE
IN ONEONTA.
0420 PM HAIL STROUD 33.06N 85.33W
04/19/2006 E1.75 INCH CHAMBERS AL EMERGENCY MNGR
GOLF BALL SIZED HAIL ON HWY 434 FROM FIVE POINTS TO
STROUD.
0430 PM HAIL WEDOWEE 33.31N 85.49W
04/19/2006 E1.75 INCH RANDOLPH AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN WEDOWEE.
0430 PM HAIL ROANOKE 33.15N 85.37W
04/19/2006 E1.75 INCH RANDOLPH AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN ROANOKE.
0430 PM HAIL WOODLAND 33.37N 85.40W
04/19/2006 E2.75 INCH RANDOLPH AL EMERGENCY MNGR
BASEBALL SIZED HAIL IN WOODLAND.
0430 PM HAIL 3 NE HOKES BLUFF 34.02N 85.83W
04/19/2006 E0.50 INCH ETOWAH AL BROADCAST MEDIA
MARBLE SIZED HAIL IN BALL PLAY.
0433 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E0.75 INCH BLOUNT AL EMERGENCY MNGR
PENNY SIZED HAIL IN ONEONTA.
0435 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E1.75 INCH BLOUNT AL BROADCAST MEDIA
GOLF BALL SIZED HAIL IN ONEONTA.
0440 PM HAIL LANETT 32.87N 85.21W
04/19/2006 E1.75 INCH CHAMBERS AL PUBLIC
GOLF BALL SIZE HAIL IN LANETT.
0445 PM HAIL LANETT 32.87N 85.21W
04/19/2006 E2.75 INCH CHAMBERS AL PUBLIC
GOLF BALL TO BASEBALL SIZED HAIL IN LANETT.
0445 PM HAIL WADLEY 33.12N 85.57W
04/19/2006 E0.88 INCH RANDOLPH AL EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL IN WADLEY.
0452 PM HAIL VALLEY 32.81N 85.17W
04/19/2006 E1.75 INCH CHAMBERS AL PUBLIC
GOLF BALL SIZE HAIL IN VALLEY.
0454 PM HAIL ADDISON 34.20N 87.18W
04/19/2006 E1.75 INCH WINSTON AL BROADCAST MEDIA
GOLF BALL SIZED HAIL AND HIGH WINDS IN ADDISON.
0505 PM HAIL 4 N SPRINGVILLE 33.83N 86.48W
04/19/2006 E1.00 INCH BLOUNT AL BROADCAST MEDIA
QUARTER SIZED HAIL COVERING THE GROUND IN PINE MOUNTAIN.
0510 PM HAIL ASHVILLE 33.83N 86.26W
04/19/2006 E0.75 INCH ST. CLAIR AL AMATEUR RADIO
PENNY SIZED HAIL IN ASHVILLE...FUNNEL NEAR ASHVILLE WEST
OF I-59.
0520 PM HAIL N CLEVELAND 33.99N 86.57W
04/19/2006 E1.50 INCH BLOUNT AL PUBLIC
PING BALL SIZE HAIL IN THE CITY OF CLEVELAND.
0527 PM HAIL 3 E ODENVILLE 33.69N 86.35W
04/19/2006 E0.75 INCH ST. CLAIR AL AMATEUR RADIO
PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY
ROAD 22.
0530 PM TSTM WND DMG 2 NE ODENVILLE 33.71N 86.37W
04/19/2006 ST. CLAIR AL TRAINED SPOTTER
MOBILE HOME SIDING AND UNDERPINNING DAMAGED.
0540 PM HAIL 3 NE ODENVILLE 33.72N 86.36W
04/19/2006 E0.75 INCH ST. CLAIR AL PUBLIC
PENNY SIZED HAIL NEAR ODENVILLE.
0541 PM TORNADO 2 E ODENVILLE 33.69N 86.36W
04/19/2006 ST. CLAIR AL EMERGENCY MNGR
TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.
0551 PM HAIL 7 E ODENVILLE 33.69N 86.28W
04/19/2006 E1.00 INCH ST. CLAIR AL EMERGENCY MNGR
QUARTER SIZED HAIL IN THE WATTSVILLE COMMUNITY ON HWY
144.
0552 PM FLASH FLOOD ROSA 33.98N 86.51W
04/19/2006 BLOUNT AL EMERGENCY MNGR
WATER COVERED A FEW ROADS IN ROSA AND MADE THEM
TEMPORARILY IMPASSABLE.
0555 PM HAIL 2 N PELL CITY 33.59N 86.27W
04/19/2006 E1.75 INCH ST. CLAIR AL AMATEUR RADIO
GOLF BALL SIZED HAIL JUST NORTH OF PELL CITY.
0555 PM TSTM WND DMG 7 E ODENVILLE 33.69N 86.28W
04/19/2006 ST. CLAIR AL EMERGENCY MNGR
TREES DOWN ON COAL CITY ROAD IN WATTSVILLE COMMUNITY.
0600 PM HAIL RIVERSIDE 33.61N 86.21W
04/19/2006 E1.75 INCH ST. CLAIR AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN RIVERSIDE.
0605 PM FUNNEL CLOUD PELL CITY 33.56N 86.27W
04/19/2006 ST. CLAIR AL PUBLIC
FUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78.
0615 PM HAIL RIVERSIDE 33.61N 86.21W
04/19/2006 E1.75 INCH ST. CLAIR AL AMATEUR RADIO
GOLF BALL SIZED HAIL IN RIVERSIDE.
0615 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.75 INCH TALLADEGA AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN NORTH TALLADEGA ON HWY 34.
0616 PM HAIL 4 N TALLADEGA 33.49N 86.10W
04/19/2006 E0.88 INCH TALLADEGA AL EMERGENCY MNGR
NICKEL SIZED HAIL IN PROVIDENCE COMMUNITY.
0620 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.00 INCH TALLADEGA AL EMERGENCY MNGR
QUARTER SIZED HAIL IN TALLADEGA.
0628 PM HAIL 4 NW TALLADEGA 33.47N 86.15W
04/19/2006 E2.75 INCH TALLADEGA AL TRAINED SPOTTER
BASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA.
0628 PM FUNNEL CLOUD TALLADEGA 33.43N 86.10W
04/19/2006 TALLADEGA AL EMERGENCY MNGR
FUNNEL CLOUD JUST SOUTH OF TALLADEGA.
0628 PM HAIL 4 NW TALLADEGA 33.47N 86.15W
04/19/2006 E2.75 INCH TALLADEGA AL TRAINED SPOTTER
BASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA.
0630 PM HAIL CHILDERSBURG 33.28N 86.35W
04/19/2006 E1.00 INCH TALLADEGA AL AMATEUR RADIO
QUARTER SIZED HAIL IN CHILDERSBURG.
0630 PM TSTM WND DMG 4 NE CHILDERSBURG 33.32N 86.30W
04/19/2006 TALLADEGA AL AMATEUR RADIO
TREES WERE BLOWN DOWN NEAR CHILDERSBURG.
0630 PM HAIL 4 NE CHILDERSBURG 33.32N 86.30W
04/19/2006 E0.88 INCH TALLADEGA AL AMATEUR RADIO
NICKEL SIZED HAIL NEAR CHILDERSBURG.
0631 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.75 INCH TALLADEGA AL AMATEUR RADIO
GOLF BALL SIZED HAIL IN TALLADEGA.
0632 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.75 INCH TALLADEGA AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN TALLADEGA.
0650 PM TSTM WND DMG TALLADEGA 33.43N 86.10W
04/19/2006 TALLADEGA AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HWY 207 AT ALPINE BRIDGE.
0655 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E2.75 INCH TALLADEGA AL AMATEUR RADIO
BASEBALL SIZED HAIL IN TALLADEGA.
0655 PM HAIL 4 E PINSON 33.68N 86.59W
04/19/2006 E1.75 INCH JEFFERSON AL FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL AND POWER OUTAGES IN CLAY.
0655 PM HAIL PINSON 33.68N 86.66W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN PINSON.
0655 PM HAIL 6 NW LOCUST FORK 33.96N 86.70W
04/19/2006 E0.75 INCH BLOUNT AL AMATEUR RADIO
PENNY SIZED HAIL IN BANGOR.
0702 PM HAIL PINSON 33.68N 86.66W
04/19/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN PINSON.
0705 PM HAIL WINTERBORO 33.32N 86.19W
04/19/2006 E0.88 INCH TALLADEGA AL EMERGENCY MNGR
NICKEL SIZED HAIL IN WINTERBORO.
0715 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
04/19/2006 TALLADEGA AL EMERGENCY MNGR
TREES DOWN IN SYLACAUGA.
0720 PM HAIL 6 NE SYLACAUGA 33.24N 86.19W
04/19/2006 E1.00 INCH TALLADEGA AL AMATEUR RADIO
QUARTER SIZED HAIL IN SYCAMORE.
0732 PM FLASH FLOOD HAYDEN 33.90N 86.75W
04/19/2006 BLOUNT AL EMERGENCY MNGR
FLASH FLOODING IN NECTAR AND HAYDEN ON HWY 160. THE ROAD
WAS TEMPORARILY IMPASSABLE.
0733 PM HAIL 5 N BLOUNTSVILLE 34.15N 86.59W
04/19/2006 E0.88 INCH CULLMAN AL AMATEUR RADIO
NICKEL SIZED HAIL 5 MILES NORTH OF BLOUNTSVILLE.
0735 PM HAIL 15 E TALLADEGA 33.43N 85.84W
04/19/2006 E1.75 INCH CLAY AL PUBLIC
GOLF BALL SIZED HAIL NEAR THE TALLADEGA - CLAY COUNTY
LINE.
0735 PM HAIL 12 W LOCUST FORK 33.90N 86.83W
04/19/2006 E0.25 INCH BLOUNT AL PUBLIC
PEA SIZED HAIL AT RICKWOOD CAVERNS STATE PARK.
0735 PM HAIL 15 E TALLADEGA 33.43N 85.84W
04/19/2006 E2.75 INCH CLAY AL PUBLIC
BASEBALL SIZE HAIL ON MILLERVILLE HIGHWAY AND TRAMMEL
ROAD.
0738 PM HAIL GOODWATER 33.06N 86.05W
04/19/2006 E1.00 INCH COOSA AL PUBLIC
QUARTER SIZE HAIL IN GOODWATER.
0740 PM HAIL KELLYTON 32.98N 86.03W
04/19/2006 E1.00 INCH COOSA AL PUBLIC
QUARTER SIZE HAIL IN KELLYTON.
0741 PM HAIL WARRIOR 33.81N 86.81W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN WARRIOR.
0743 PM HAIL WARRIOR 33.81N 86.81W
04/19/2006 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZED HAIL IN WARRIOR.
0755 PM HAIL 1 NE WARRIOR 33.82N 86.80W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN NEW BETHEL.
0810 PM HAIL HELENA 33.29N 86.85W
04/19/2006 E0.75 INCH SHELBY AL AMATEUR RADIO
PENNY SIZED HAIL IN HELENA AT HWY 17 AND COUNTY ROAD 261.
0810 PM HAIL HELENA 33.29N 86.85W
04/19/2006 E0.75 INCH SHELBY AL AMATEUR RADIO
PENNY SIZED HAIL IN HELENA.
0814 PM HAIL HOOVER 33.38N 86.82W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL ON SOUTH SHADES CREST ROAD.
0815 PM HAIL HOOVER 33.38N 86.82W
04/19/2006 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN HOOVER.
0840 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E0.75 INCH SHELBY AL AMATEUR RADIO
PENNY SIZED HAIL IN ALABASTER.
0840 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E1.00 INCH SHELBY AL TRAINED SPOTTER
QUARTER SIZED HAIL IN ALABASTER.
0845 PM HAIL ALABASTER 33.23N 86.82W
04/19/2006 E0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZE HAIL IN THE CITY OF ALABASTER.
0852 PM HAIL 2 N MONTEVALLO 33.14N 86.85W
04/19/2006 E0.88 INCH SHELBY AL AMATEUR RADIO
NICKEL SIZED HAIL NEAR JUNCTION OF HWY 119 AND COUNTY
ROAD 22.
0854 PM HAIL ROCKFORD 32.89N 86.22W
04/19/2006 E1.00 INCH COOSA AL PUBLIC
QUARTER SIZE HAIL IN ROCKFORD.
0930 PM HAIL 5 NE JASPER 33.90N 87.21W
04/19/2006 E1.00 INCH WALKER AL AMATEUR RADIO
QUARTER SIZED HAIL IN BOLDO.
0942 PM HAIL CLANTON 32.84N 86.62W
04/19/2006 E1.75 INCH CHILTON AL EMERGENCY MNGR
GOLF BALL SIZE HAIL IN THE CITY OF CLANTON.
0942 PM TSTM WND DMG CLANTON 32.84N 86.62W
04/19/2006 CHILTON AL EMERGENCY MNGR
SHINGLES BLOWN OFF THE DAYS IN HOTEL IN THE CITY OF
CLANTON.
0958 PM TSTM WND DMG MARBURY 32.70N 86.47W
04/19/2006 AUTAUGA AL AMATEUR RADIO
PEA SIZED HAIL AND WINDOWS BROKEN OUT OF HOUSE IN
MARBURY.
1014 PM HAIL PINE LEVEL 32.58N 86.47W
04/19/2006 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
QUARTER SIZED HAIL IN PINE LEVEL.
1016 PM TSTM WND DMG 4 SE BILLINGSLEY 32.62N 86.66W
04/19/2006 AUTAUGA AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS NORTH AUTAUGA COUNTY...PLUS
SEVERAL REPORTS OF QUARTER SIZED HAIL COUNTY WIDE.
1016 PM HAIL MILLBROOK 32.49N 86.37W
04/19/2006 E1.75 INCH ELMORE AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE MILLBROOK AND DEATSVILLE
AREAS.
1020 PM HAIL PRATTVILLE 32.46N 86.45W
04/19/2006 E0.25 INCH AUTAUGA AL EMERGENCY MNGR
PEA SIZED HAIL IN PRATTVILLE.
1027 PM HAIL MILLBROOK 32.49N 86.37W
04/19/2006 E0.88 INCH ELMORE AL LAW ENFORCEMENT
NICKEL SIZED HAIL IN MILLBROOK.
1028 PM HAIL PRATTVILLE 32.46N 86.45W
04/19/2006 E0.75 INCH AUTAUGA AL AMATEUR RADIO
PENNY SIZED HAIL AT THE K-MART IN PRATTVILLE.
1042 PM HAIL MONTGOMERY 32.35N 86.28W
04/19/2006 E0.75 INCH MONTGOMERY AL AMATEUR RADIO
PENNY SIZED HAIL IN NORTH MONTGOMERY.
1049 PM HAIL MONTGOMERY 32.35N 86.28W
04/19/2006 E0.25 INCH MONTGOMERY AL BROADCAST MEDIA
PEA SIZED HAIL AT THE WAKA TELEVISION STUDIO ON THE
EASTERN BLVD.
1058 PM HAIL 2 N JEMISON 32.99N 86.74W
04/19/2006 E0.88 INCH CHILTON AL PUBLIC
NICKEL SIZED HAIL REPORTED JUST NORTH OF JEMISON.
&&
LINHARESPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL MUNFORD 33.53N 85.95W
04/18/2006 E1.00 INCH TALLADEGA AL POST OFFICE
QUARTER SIZED HAIL AND LARGER REPORTED AT THE MUNFORD
POST OFFICE.
0544 PM HAIL 5 N ASHLAND 33.34N 85.83W
04/18/2006 E0.88 INCH CLAY AL AMATEUR RADIO
NICKEL SIZED HAIL REPORTED IN HIGHLAND.
0604 PM HAIL ASHLAND 33.27N 85.83W
04/18/2006 E1.00 INCH CLAY AL PUBLIC
QUARTER SIZED HAIL BROKE A WINDSHIELD IN ASHLAND.
0607 PM HAIL ASHLAND 33.27N 85.83W
04/18/2006 E1.75 INCH CLAY AL PUBLIC
GOLF BALL SIZED HAIL AND WINDS ESTIMATED AT 50 TO 60
MILES AN HOUR IN ASHLAND.
0613 PM HAIL 5 NE DADEVILLE 32.88N 85.70W
04/18/2006 E1.00 INCH TALLAPOOSA AL TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED IN BUTTSON.
0613 PM HAIL 10 NW GADSDEN 34.11N 86.14W
04/18/2006 E1.75 INCH ETOWAH AL BROADCAST MEDIA
QUARTER SIZED HAIL 3 MILES SOUTHEAST OF BOAZ IN ETOWAH
COUNTY.
0626 PM HAIL 2 W GADSDEN 34.01N 86.05W
04/18/2006 E0.88 INCH ETOWAH AL TRAINED SPOTTER
NICKEL SIZED HAIL NEAR GADSDEN.
0626 PM TSTM WND DMG GADSDEN 34.01N 86.01W
04/18/2006 ETOWAH AL PUBLIC
PILOT AT GADSDEN AIRPORT REPORTED ESTIMATED WIND GUST OF
65 TO 75 MILES AN HOUR BLEW A TIED DOWN AIRPLANE
AWAY...THEY HAVE NOT BEEN ABLE TO LOCATE THE AIRCRAFT.
0642 PM HAIL RAINBOW CITY 33.93N 86.09W
04/18/2006 E0.88 INCH ETOWAH AL TRAINED SPOTTER
PENNY TO NICKEL SIZED HAIL IN RAINBOW CITY.
0649 PM HAIL RAINBOW CITY 33.93N 86.09W
04/18/2006 E1.00 INCH ETOWAH AL LAW ENFORCEMENT
QUARTER SIZED HAIL IN RAINBOW CITY.
0705 PM TSTM WND DMG OHATCHEE 33.78N 86.02W
04/18/2006 CALHOUN AL LAW ENFORCEMENT
TREES DOWN AND DIME SIZED HAIL IN OHATCHEE.05
0708 PM HAIL 2 NE OHATCHEE 33.81N 85.99W
04/18/2006 E0.75 INCH CALHOUN AL PUBLIC
PENNY SIZED HAIL REPORTED IN WELLINGTON.
0710 PM LIGHTNING WADLEY 33.12N 85.57W
04/18/2006 RANDOLPH AL EMERGENCY MNGR
LIGHTNING STRIKE IGNITED A GAS FIRE IN WADLEY.
0730 PM LIGHTNING DAVISTON 33.06N 85.64W
04/18/2006 TALLAPOOSA AL EMERGENCY MNGR
LIGHTNING CAUSED A HOUSE FIRE WHEN IT STRUCK THE ROOF AND
CAUGHT THE WIRING CATCH FIRE.
&&
LINHARESThe Columbus AFB radar (KGWX), 49 km away, was scanning. The volume nearest the first event began at 18:35 UTC.
1 funnel cloud. Local standard time, as filed.
Reported at the intersection of AL 129 and US 278.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5503236.